Help for a runner
Nov 26, 2008
I'm dating a partner who's positive, and recently had to start PeP due to an accident. I'm in college and an athlete and part of my daily routine is distance running. However, while on my Truvada/Kaletra regime not only am I not sleeping, while running I feel soreness around my liver area. Am I immagining these problems, or is there something more going on? If so what can I do. I don't really feel comfortable discussing this with my coach, therefore taking tme off isn't an option.
Response from Dr. Henry
Kaletra/Truvada often causes increase gas/stomach swelling particularly during first weeks /months. A runner could well sense that situation which should resolve after the month of PEP is completed. If symptoms worsen I recommend seeing the prescribing clinic for an evaluation. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Sudden Nausea Causes Primary Hiv Symptom
- When Having Sex The Condom Broke Is It Possible For You To Get Hiv From An Infected Person?
- Incubation Period Of Candidiasis
- Chances Of A Woman Getting Hiv Unprotected Sex
- If You Have Sex With A Girl And Another Without A Condom Do I Have Hiv?
- Routine Blood Work That Signals Hiv
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.